Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Acne in the scalp, around hairline. Prescribed medicines. Having dry flakes peeling off, new acne. Continue?

I had been suffering from acne around my hairline and in my scalp on the back of my head for quite sometime but since it started spreading towards my cheeks area i visited a dermatologist . Dr. X diagnosed my skin as oily-sensitive and prescribed me the following: 1. CNN minocline hydrochloride tablets 2. Phospolip TF 3.Teczine 4. glintra gel,deriva CMS gel, and sebium serum 5. Aquasoft moisturising lotion. however even after 6 days my skin has not improved and instead has started to feel really dry and stretchy with flakes peeling off and presence of new acne on my face. my prescription is for a duration of two weeks ..should i continue with the routine?
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi, it has just been 6 days since u started treatment. drriva gel can cause peeling. nothing to worry about it. acne appears due to hormonal changes in body. thats why it keeps on coming and going. continue the treatment as prescribed. and contact your doctor again if not reduced for other procedures like salicylic peels and others oral drugs can also be added
Answered: Thu, 7 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor